Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Barbie89

Veteran Member
  • Total Reviews

    0
  • Content Count

    111
  • Joined

  • Last visited

Community Reputation

0 Neutral

5 Followers

About Barbie89

  • Rank
    Member
  • Birthday 11/30/1989

Profile Information

  • Gender
    Female
  • Location
    Cali

Recent Profile Visitors

3939 profile views
  1. Im stil flarring and hope it will get better.
  2. The past two days have resulted in a break out im not happy with. Its the most severe break out since starting and even before starting treatment. Hopefully it will clear and remain clear...
  3. Update: Its been 7 weeks since switchtin doses of differin. Im still experiencing mild breakouts..and i mean very mild!! Im hoping things wont get worse and clear completely very shortly...wish me luck
  4. Update: using differin .3 every other night and have not begun micro dose theraphy of tane. I'm currently experiencing mild breakouts.
  5. I've been using differin .3 for a couple weeks and i'm starting to notice a small flare of tiny bumps. Nothing crazy or concerning right now. Hopefully everything will go smoothly, wish me luck! Oh, and i havent started a mico dose of tane yet. I'm still researching the method and want to give differin .3 a try first.
  6. i've been on birth control since starting tane, so i have that taken care of and i'm thinking of starting a micro dose regimen. I heard that taking as little as 5mg a day will keep acne at bay and isnt harmful to the body. My acne is not bad and i suffer from acne dysmorphia anyways, so a pimple is like a huge breakout to me. I've been suffering with that for the past two years. I has acne through elem and high school and it didnt bother me. It wasnt till two years ago that i suddenly began hav
  7. So its been a year since ending my five month course of tane. Since ending my course i would get a pimple of two a month. However, within the last two months i've been breaking out more and more. its nothing like it was but it sucks that its returning even in a milder form. I was on duac in the morn and differin .1 at night since ending my course. My doc wrote me a script for the .3 version so hopefully that will help and i dont experience an initial break out from differin .3. Has amyone else s
  8. Barbie89

    6 months post tane

    my accutane results
  9. I went through a 5 month course of accutane which ended july 2008. I never cleared 100% but it was only a few pimples a month towards the end. Now i would say i get an average of 2 pimples a month. I started a applying Duac in the morning and differin at night and that has help completely fade all red marks, dentations, and uneven skin tone left my acne. I love my skin now and hope that these results last forever. I will keep posting every few months to update everyone on my skin. Dont give up
  10. Im 6 months post tan and i only breakout in like two pimples a month!! However, ive been using differin at night and duac in the morning since i took my last pill...
  11. Have you guys ever thought that maybe you might have a mild staph infection cause those bumps.
  12. Hey. Well i started differin right after my course and i'm about 5 weeks post tane. The differin is bringing up alot of little whiteheads...so..idk hopefully it will just purge what was left after the tane then be clear. Good luck
  13. Hello. I ended my five month course July 9th i believe and began using Differin .1% for maintance. However, i have noticed a huge increase in whiteheads and clog pores. This is happening everywhere i would never break out too. So i'm wandering if i'm purging from the Differin because i've only been using it for about 5 or 6 weeks. I cant find anyone to answer this question. I want to know if this is normal and give it the full 8-12 weeks or should i go back to see my derm? I'm very concerned!
×